Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On duality of probabilities for card dealing


Author: Jeffrey S. Rosenthal
Journal: Proc. Amer. Math. Soc. 123 (1995), 559-561
MSC: Primary 60C05
DOI: https://doi.org/10.1090/S0002-9939-1995-1211588-3
MathSciNet review: 1211588
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We simplify and generalize a result of Sobel and Frankowski concerning the equality in distribution of certain random quantities associated with dealing cards


References [Enhancements On Off] (What's this?)

  • [1] M. Sobel and K. Frankowski, A duality theorem for solving multiple-player mutlivariate hypergeometric problems, Technical Report, Department of Computer Science, University of Minnesota, 1992.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60C05

Retrieve articles in all journals with MSC: 60C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1211588-3
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society